MAUDE Adverse Event Report: HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT SYSTEM

HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT SYSTEM
Model Number UROLIFT SYSTEM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rash (2033); Sepsis (2067)
Date of Event 07/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2021, neotract was made aware of a (b)(6) year old patient with a past medical history of acute prostatitis, renal calculus, gerd, depression, hypercholesterolemia, kidney stones, melanoma, and hyperlipidemia who underwent a successful prostatic urethral lift (pul) on (b)(6) 2021.Post procedure, the patient experienced constipation for five days.On (b)(6) 2021, the patient was admitted to the hospital for sepsis and a rash, where he received iv antibiotics and steroids.The physician noted that the patient may have an unknown nickel allergy.On (b)(6) 2021, the patient was discharged with oral steroids and was reported as doing well.

Brand Name
NEOTRACT UROLIFT SYSTEM
Common Device Name
UROLIFT SYSTEM
Manufacturer (Section D)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no. 1316,rancho el descanso
tecate
MX 
MDR Report Key12363617
Report Number3015181082-2021-00025
Device Sequence Number11696288
Product Code PEW
UDI-Device Identifier00814932020001
UDI-Public00814932020001
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K193269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUROLIFT SYSTEM
Device Catalogue NumberAN00155
Device Lot Number73D2100583
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2021
Initial Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR